# SDR CA040709006

- Difficulty date: June 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,979 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8200 · Water Injection System
- Part: Water Injection
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WATER METHANOL DID NOT WORK ON TAKE OFF ROLL.  LT AND RT PUMP LIGHTS WERE ON.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE BLED AIR FROM SYSTEM AND BELLY DRAINS.  AIRCRAFT RUNUP AND SYSTEM FUNCTIONED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
